# SDR QMLA2014060714066

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N3817
- Make and model: Urocop AS365N3
- Aircraft serial: 3941
- Aircraft time: 2,878 hours, 6,814 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,878 hours, 6,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Part number: 060018
- Condition: Broken
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO TAKE OFF, TURNED ON THE ACFT`S AIR CONDITIONER.  DURING CLIMB OUT WE SMELLED AN ELEC BURNING SMELL & ASSOCIATED GREY SMOKE COMING FROM THE NOSE OF THE ACFT.  TURNED OFF THE THE AIR CONDITIONER, PERFORMED THE EMERGENCY PROCEDURE FOR SMOKE IN THE COCKPIT & LANDED BACK ON THE HELIPAD & COMPLETED THE SHUTDOWN WITHOUT ANY FURTHER INCIDENT.  THE AIR CONDITIONER COMPRESSOR BELT HAD HEATED & BROKE.
